Table of Contents
International Journal of Stochastic Analysis
Volume 2010, Article ID 217372, 7 pages
http://dx.doi.org/10.1155/2010/217372
Research Article

Stochastic Integration in Abstract Spaces

Department of Mathematics, University of Florida, 358 Little Hall, Gainesville, FL 32611-8105, USA

Received 2 June 2010; Accepted 7 July 2010

Academic Editor: Andrew Rosalsky

Copyright © 2010 J. K. Brooks and J. T. Kozinski. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. S. Ustunel, โ€œStochastic integration on nuclear spaces and its applications,โ€ Annales de l'Institut Henri Poincaré, vol. 18, no. 2, pp. 165โ€“200, 1982. View at Google Scholar ยท View at Zentralblatt MATH ยท View at MathSciNet
  2. J. K. Brooks and N. Dinculeanu, โ€œLebesgue-type spaces for vector integration, linear operators, weak completeness and weak compactness,โ€ Journal of Mathematical Analysis and Applications, vol. 54, no. 2, pp. 348โ€“389, 1976. View at Publisher ยท View at Google Scholar ยท View at Zentralblatt MATH ยท View at MathSciNet
  3. J. K. Brooks and N. Dinculeanu, โ€œStochastic integration in Banach spaces,โ€ in Seminar on Stochastic Processes, 1990 (Vancouver, BC, 1990), vol. 24, pp. 27โ€“115, Birkhäuser, Boston, Mass, USA, 1991. View at Google Scholar ยท View at Zentralblatt MATH ยท View at MathSciNet
  4. C. Dellacherie and P.-A. Meyer, Probabilities and Potential, vol. 29 of North-Holland Mathematics Studies, North-Holland, Amsterdam, The Netherlands, 1978. View at MathSciNet
  5. F. Trèves, Topological Vector Spaces, Distributions and Kernels, Academic Press, New York, NY, USA, 1967. View at MathSciNet
  6. J. K. Brooks and D. K. Neal, โ€œGeneralized stochastic integration on nuclear spaces,โ€ Atti del Seminario Matematico e Fisico dell'Università di Modena, vol. 46, pp. 83โ€“98, 1998. View at Google Scholar ยท View at Zentralblatt MATH ยท View at MathSciNet